Ask a doctor

Restylane in my Nabial and Jowl Area Left Me Deformed/swollen. Will It Go Away. 4 Days Since Injection

Restylane in my Nabial and Jowl Area Left Me Deformed/swollen.  Will It Go Away. 4 Days Since Injection

Doctor Answers (2)

Restylane and swelling

+1

Because you haven't posted a photo of before and after treatment, it is very difficult to answer your question. However, if it's only been 4 days, I would recommend allowing a week or two minimally before returning to the provider for further assessment. Swelling and/or bruising are not uncommon and very typical when having any type of injection.

Seattle Facial Plastic Surgeon
5.0 out of 5 stars 126 reviews

Swelling after Fillers is normal

+1

Swelling after fillers is totally normal and should be expected. I tell my patients that you need to give it about 7 days for swelling and any minimal bruising to fully subside. I'm sure you are not deformed. You need to give the area time to heal and the swelling time to settle down. After that you can assess the situation and the fillers better. Continue to apply ice packs and do NOT push on the areas that were filled. If after 7-10 days you don't like how it looks, things can be adjusted with hyaluronidase, but you need to wait until then. Doing anything now will cause more swelling and issues.

Las Vegas Dermatologist
4.5 out of 5 stars 6 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.